# SDR MALA954737

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3235 - ON APPROACH TO MSP, THE NOSE GEAR INTRANSIT LIGHT DIDN'T ILLUMINATE DURING GEAR EXTENSION.  ALL OTHER GEAR INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED THE UPLIMIT AND POSITION SWITCHES IN THE NOSE LANDING GEAR BAY.  SYSTEM OPERATED SATISFACTORILY.  (M)
